# SDR P5CA2017082500288

- Difficulty date: August 10, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PRESSURE REGULATING VALVE CONTROLLER FAILED PART 3 ITEM 7 OF EO 6736A005_CS.  REMOVED AND REPLACED THE NR 1 ENGINE PRESSURE REGULATING VALVE CONTROLLER IAW AMM 36-11-08-004-006-007, LEAK CHECKED GOOD.
